| Model Number |
GF-210R |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that this multigas unit stopped working, the issue was discovered after the case.There was no patient injury reported.
Additional Manufacturer Narrative
The customer reported that this multigas unit stopped working, the issue was discovered after the case.The customer tried a new sampling line and new trap water; however, the issue remained.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
Additional Manufacturer Narrative
Details of complaint: the customer reported that this multigas unit stopped working, the issue was discovered after the case.The customer tried a new sampling line and new trap water; however, the issue remained.There was no patient injury reported.Investigation summary: the device with the reported issue was not returned for evaluation; therefore, a root cause could not be determined.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10.Additional information: b4.Date of this report, g3.Date received by manufacturer, g6.Type of report, h2.If follow up, what type? h11.Additional manufacturer narrative.